MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHO PAK, NON-INVASIVE

EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHO PAK, NON-INVASIVE
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Extraskeletal ossification (1428)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an issue with his orthopak device.The customer service representative called the patient, and he did not have time to talk, and committed to calling back with the details.The patient reported that the device caused his bone to grow where the bone was not supposed to grow.The patient was disappointed in our product.The patient has had an injury to his collarbone.He was using the orthopak to grow bone and avoid surgery.When he had a follow up visit with his doctor, the x-ray showed that his bone did not heal and there was "bone growth in places where it should not have grown.The patient went on to state that the treatment was not effective because he needed surgery.The patient's doctor told him to discontinue treatment prior to his surgery as treatment was meant to be a preventative plan to avoid surgery.The device is not expected to be returned for analysis.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
The device was not returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with abnormal bone growth.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2023.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer, g1: contact office, g6: type of report.Additional information in h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
It was reported by the patient advocate team, and referred to customer service, that when they spoke with the patient, he claimed there was an issue with his unit.The customer service representative called the patient, and he did not have time to talk, and committed to calling back with the details.It was reported by the patient that the unit caused his bone to grow where the bone was not supposed to grow.The patient was transferred to customer service.The customer service representative reported that the patient was disappointed in our product.The patient has had an injury to his collarbone.He was using the opak to grow bone and avoid surgery, but when he had a follow up visit with his doctor, the x-ray showed that his bone did not heal and there was "bone growth in places where it should not have grown." the patient went on to state that the treatment was not effective because he needed surgery on (b)(6) 2023.Then he received a letter for a (b)(4) balance, and he was frustrated and considered getting an attorney.The patient claimed that he worked out the issue with pag.Pag has confirmed that his financial obligation has been taken care of.The patient's doctor told him to discontinue treatment prior to his surgery as treatment was meant to be a preventative plan to avoid surgery.No additional patient consequences have been reported.Orthopak was not returned for further evaluation.

Brand Name
ORTHOPAK ASSEMBLY
Common Device Name
STIMULATOR, ORTHO PAK, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key16956941
Report Number0002242816-2023-00049
Device Sequence Number7041195
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1067718
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic